# SDR SWIA202055139

- Difficulty date: October 27, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL AT STGR 3LH AT THE FS 280 JOINT IS CRACKED THROUGH THE FIRST THREE FASTENER HOLES COMMON TO THE SKIN.  C-CHECK RO 1/5/2021.  REPAIRED THE STR 3L LINTEL CRACK, REF SB 670BA-53-040  AND REO 670-53-21-493 REV D DATED 2015-07-10.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY.  COMPLETED FROM M-337, NO LEAKS NOTED.  SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00 INSPECTION OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART A, INCOROPORATED.  SERVICE BULLETIN 670BA-53-040, REVISION C, FUSELAGE-CENTER FUSELAGE, PRIMARY STRUCTURE FS 280.00 TO FS 295.00-INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCOROPORATED.
